Skip navigation
Please use this identifier to cite or link to this item:
Title: A study of periodic potentials based on quadratic splines
Authors: Gadella, M.
Lara, L. P.
Issue Date: 2018
Publisher: World Scientific Publishing
Description: Producción Científica
Citation: International Journal of Modern Physics C, 2018, Vol. 29, No. 08, 1850067
Abstract: In this paper, we discuss a method based on a segmentary approximation of solutions of the Schrödinger equation by quadratic splines, for which the coefficients are determined by a variational method that does not require the resolution of complicated algebraic equations. The idea is the application of the method to one-dimensional periodic potentials. We include the determination of the eigenvalues up to a given level, and therefore an approximation to the lowest energy bands. We apply the method to concrete examples with interest in physics and discussed the numerical errors.
ISSN: 0129-1831
Peer Review: SI
Sponsor: Ministerio de Economía, Industria y Competitividad (Project Project MTM2014-57129)
Junta de Castilla y León (programa de apoyo a proyectos de investigación - Ref. VA057U16)
Publisher Version:
Rights Owner: © 2018 World Scientific Publishing
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:FM - Artículos de revista

Files in This Item:
File Description SizeFormat 
Int-J-Mod-Phys-lara-periodic-Post-print.pdf986,08 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5